# SDR CA110714001

- Difficulty date: July 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lkheed 188C
- Aircraft time: 14,365 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) TAXIING TO TANKER BASE AFTER LANDING.  ENGINE SHIFT-DOWN WAS SELECTED MOMENTARILY BY AIRCREW, HOWEVER ENGINE SPEED SOLENOID SWITCH WAS NOT GIVEN TIME TO LATCH. ENGINE RPM HAD SPOOLED DOWN TO "LOW" AND THEN IMMEDIATELY SPOOLED BACK UP.  AIRCREW NOTICED A RISE IN TURBINE INLET TEMPERATURE AND ELECTED TO SHUT ENGINE OFF VIA THE FUEL/IGNITION SWITCH.  THE TRANSIENT RPM CONDITION OF THE ENGINE AND NOT USING THE EMERGENCY SHUTDOWN AND FEATHER HANDLE RESULTED IN A TORQUE SHAFT DECOUPLE OF THE ENGINE.  ACFT 3 ENGINE FERRY FLIGHT PROCEDURES WERE CARRIED OUT BY MX, OPERATIONS AND DOM IAW COMPANY MCM/MPM AND ACFT RETURN TO MAIN BASE FOR QEC REPLACEMENT.
